BibTeX record journals/jlap/ProkicPV19

download as .bib file

@article{DBLP:journals/jlap/ProkicPV19,
  author    = {Ivan Prokic and
               Jovanka Pantovic and
               Hugo Torres Vieira},
  title     = {A calculus for modeling floating authorizations},
  journal   = {J. Log. Algebr. Meth. Program.},
  volume    = {107},
  pages     = {136--174},
  year      = {2019},
  url       = {https://doi.org/10.1016/j.jlamp.2019.06.002},
  doi       = {10.1016/j.jlamp.2019.06.002},
  timestamp = {Thu, 05 Sep 2019 19:41:06 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jlap/ProkicPV19},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics